Alert archive / Washington / Flash Flood Warnings in 2013
Flash Flood Warning 17, NWS Spokane, WA
NWS Spokane, WA issued this flash flood warning at Sep 5, 2013, 7:36 PM PDT for Chelan County, Washington. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2013, 7:36 PM PDT (02:36 UTC)
- Expired
- Sep 5, 2013, 11:30 PM PDT
- In force
- 4 hr
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Flood severity
- None
County Chelan County, WA
The radar
The Spokane radar (KOTX), 193 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 8:00 PM PDT | FLASH FLOOD | 5 S Rock Island, WA | LAW ENFORCEMENT REPORTS ROAD WASHED OUT IN THE COLOCKUM CREEK AREA. TIME IS ESTIMATED. |
| Sep 5, 8:00 PM PDT | FLASH FLOOD | 5 S Rock Island, WA | LAW ENFORCEMENT REPORTS TARPISCAN ROAD WASHED OUT AT COLOCKUM CREEK BRIDGE. COLOCKUM AND KINGSBURY ROADS ALSO CLOSED DUE TO FLASH FLOOD DAMAGE. DAMAGE TO HOMES AND PROPERTY IN THE COLOCKUM CREEK DRAINAGE. AGNEW RD ALSO CLOSED. TIME IS ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 2.6 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 837 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
309
WGUS56 KOTX 060236
FFWOTX
WAC007-060630-
/O.NEW.KOTX.FF.W.0017.130906T0236Z-130906T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
736 PM PDT THU SEP 5 2013
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE COLOCKUM-TARPS AND MILEPOST 10 BURN SCARS IN
EXTREME SOUTHEASTERN CHELAN COUNTY IN NORTH CENTRAL WASHINGTON...
* UNTIL 1130 PM PDT
* AT 730 PM PDT...DOPPLER RADAR INDICATED HEAVY RAIN FROM A
THUNDERSTORM OVER THE WARNED AREA. MORE THUNDERSTORMS ARE EXPECTED
IN THE AREA OVER THE NEXT FEW HOURS.
* THE AFFECTED AREAS ARE COLOCKUM CREEK DRAINAGE AND ITS SIDE
CANYONS...INCLUDING ROBINSON CANYON...COLOCKUM ROAD AND TARPISCAN
ROAD. HIGH INTENSITY RAINFALL ON THE BURNED AREAS MAY CAUSE
DANGEROUS FLASH FLOODING AND DEBRIS FLOWS. RESIDENTS AND MOTORISTS
IN AND BELOW THE COLOCKUM TARPS BURN SCAR SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4733 12017 4731 12009 4729 12009 4727 12009
4726 12018
$$
KOCH1 follow-up statement
652
WGUS76 KOTX 060623
FFSOTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1123 PM PDT THU SEP 5 2013
WAC007-060632-
/O.EXP.KOTX.FF.W.0017.000000T0000Z-130906T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHELAN WA-
1123 PM PDT THU SEP 5 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1130 PM PDT FOR EXTREME
SOUTHEASTERN CHELAN COUNTY...
THUNDERSTORMS HAVE WEAKENED OVER THE AFFECTED AREA. INTERMITTENT
LIGHT RAIN WILL CONTINUE THROUGH TONIGHT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM PDT FRIDAY
MORNING FOR CENTRAL IDAHO AND NORTHEASTERN WASHINGTON.
LAT...LON 4733 12017 4731 12009 4729 12009 4727 12009
4726 12018
$$
FUGAZZIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 6:23 PM PDT, 1 hour 13 minutes earlier.
Area forecast discussion, Sep 5, 6:23 PM PDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
623 PM PDT Thu Sep 5 2013
.SYNOPSIS...
The next few days will be stormy with the potential for heavy
rain and thunderstorms. This evening and overnight, there will be
the threat for damaging thunderstorm winds and hail. Flash
flooding will be a concern tonight, and Friday. The slow moving
low pressure system responsible for the stormy weather will begin
to move out of the region on Sunday. Monday through Thursday
should be warm and will allow the Inland Northwest to dry out.
&&
.DISCUSSION...
...SEVERE THUNDERSTORM WATCH FOR ALL EASTERN WASHINGTON AND
NORTHERN IDAHO UNTIL 1 AM...
Tonight through Friday night...Widespread showers and thunderstorms
will affect the Inland Northwest overnight tonight. The upper level
low that has been drifting off the Oregon coast will continue to
direct a plume of very moist and unstable air over the region. There
will be a brief lull in the convective activity early this afternoon
before the next round of thunderstorms moves north from eastern
Oregon. Convection has been inhibited across much of eastern and
central WA today due to a broad band of cirrus clouds over the area.
Satellite imagery shows some breaks in the high clouds across the
east slopes and Waterville Plateau. Convective clouds are beginning
to bubble up and showers and thunderstorms will likely initiate in
the next hour or so. Mid-level instability will increase this
evening and overnight over the region as the cold core of the upper
low approaches. There is also quite a bit of deep layer shear that
will allow thunderstorms to become organized. A Severe Thunderstorm
Watch has been issued for our southeast counties until 8 pm. As we
get into the evening hours, the northward extent of the watch will
be re-evaluated. The highest threat of severe storms continues to be
during the evening and early morning hours for our county warning
area. Hi-res models are showing a strong outflow boundary
reminiscent of our last damaging wind event. We will be keeping an
eye out for the development of outflow boundaries. The threat of
flash flooding will also continue tonight as Pwats remain about
twice the normal values. This deep moisture will continue over the
area on Friday. By Friday night the focus will be on the northern
zones with less of a threat for the basin and southeast. /Kelch
Saturday through Sunday night: The upper level low pressure system
will slowly push across the region through this weekend. This will
result in a continuation of rain showers and possibly some
afternoon thunderstorms, especially across the northern mountains.
Although models have some slight disagreements with how the center
of the low will track across the region, there is general
agreement that the center will be somewhere over eastern WA on
Saturday. This will result in mostly cloudy conditions across much
of the region with temperatures remaining seasonably cool.
By Sunday, the low will have shifted into southeastern BC and
southern Alberta. Showers will be less widespread with the best
chances across the northeast and into the Idaho Panhandle. Skies
are expected to be clearing from the west with temperatures
slightly warmer as a result compared to Saturday. /SVH
Sunday Evening through Thursday...Positively tilted shortwave
ridging moves in behind low pressure system roughly in the
vicinity of extreme Northwest Montana Sunday evening that is
making an exit to the east. The shortwave ridging broadens into a
slower moving longwave ridge like feature and the end result is a
drying and warming trend for Monday through at least Wednesday.
Thursday may well turn out just as warm and dry as the rest of the
workweek but by that time the models are hinting that the longwave
ridge axis is far enough to the east to open up the door for
weather disturbance approach via warm south and southwest
trajectories with a route over Oregon on the west side of the
ridge axis. /Pelatti
&&
.AVIATION...
00Z TAFS: Very moist and unstable airmass and disturbances rotating
through it have brought significant thunderstorm activity to Eastern
Oregon this afternoon and this will all track to the north and into
Eastern Washington and Northern Idaho this evening and through the
night. In addition to a significant amount of lightning from
thunderstorms they will also bring the potential for very strong and
damaging wind and large hail. The majority if not all of the severe
storm activity should decrease after 8Z Friday. Otherwise VFR
conditions should prevail with exception of localized MVFR celings
and visibities near thunderstorms any any morning stratus/fog that
may form due to the leftover rainfall keeping an abundant source of
moisture at low levels. /Pelatti
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 60 68 55 70 54 74 / 100 90 50 40 30 10
Coeur d'Alene 59 68 54 70 54 74 / 90 90 50 50 30 20
Pullman 58 70 50 71 48 75 / 90 70 30 20 20 10
Lewiston 65 78 58 78 59 80 / 80 60 20 10 20 10
Colville 60 72 53 72 50 78 / 90 100 60 70 30 20
Sandpoint 59 66 52 70 50 72 / 90 90 70 70 50 30
Kellogg 56 67 52 70 53 72 / 90 80 60 50 40 30
Moses Lake 62 74 55 74 54 81 / 90 70 30 30 10 10
Wenatchee 62 72 57 73 57 80 / 100 80 50 30 10 10
Omak 63 72 56 73 56 82 / 90 100 70 50 20 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH FOR ALL COUNTIES/ZONES UNTIL 1 AM.
ID...Flash Flood Watch through Friday afternoon for Northern
Panhandle.
WA...Flash Flood Watch through Friday afternoon for East Slopes
Northern Cascades-Northeast Mountains-Okanogan Highlands-
Okanogan Valley-Waterville Plateau-Wenatchee Area.
&&Hazardous weather outlook, Sep 5, 1:00 PM PDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 100 PM PDT THU SEP 5 2013 IDZ001-WAZ037-038-041>044-062000- NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- WATERVILLE PLATEAU- 100 PM PDT THU SEP 5 2013 ...SEVERE THUNDERSTORM WATCH 511 IN EFFECT UNTIL 8 PM PDT...FOR GARFIELD AND ASOTIN COUNTIES IN WASHINGTON AND LEWIS AND NEZ PERCE COUNTIES IN IDAHO... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE TODAY. SOME STORMS MAY BE STRONG OR SEVERE DURING THE AFTERNOON AND EVENING HOURS...PRODUCING LARGE HAIL OR DAMAGING WIND GUSTS. IN ADDITION...THE ATMOSPHERE WILL FAVOR THE POSSIBILITY FOR LOCALIZED FUNNEL CLOUDS OR WEAK SHORT LIVED TORNADOES. THE BEST POTENTIAL WILL BE AWAY FROM THE MOUNTAINS IN THE OPEN TERRAIN. IN ADDITION...SIGNIFICANT RAIN IS EXPECTED WITH THUNDERSTORMS THURSDAY INTO FRIDAY. SOME LOCATIONS COULD PICK UP BETWEEN 1 TO 2 INCHES OF RAIN RESULTING IN THE POTENTIAL FOR FLASH FLOODING WITH THE BEST POTENTIAL IN BURN SCAR AREAS NEAR 2012 AND 2013 WILDFIRES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AREAS OF HEAVY RAINFALL WILL CONTINUE INTO FRIDAY RESULTING IN A CONTINUED POTENTIAL FOR FLASH FLOODING. IDZ002>004-WAZ033>036-062000- COEUR D'ALENE AREA-IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- SPOKANE AREA- 100 PM PDT THU SEP 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... EAST CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED FOR TODAY AND TONIGHT. SOME STORMS MAY BE STRONG OR SEVERE PRODUCING LARGE HAIL OR DAMAGING WIND GUSTS IN THE AFTERNOON AND EVENING. HEAVY RAIN COULD RESULT IN URBAN FLOODING WHERE THUNDERSTORMS MOVE OVER CITIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. IDZ026-027-WAZ031-032-062000- LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES- 100 PM PDT THU SEP 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO AND SOUTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8 PM PDT...FOR GARFIELD AND ASOTIN COUNTIES IN WASHINGTON AND LEWIS AND NEZ PERCE COUNTIES IN IDAHO. STRONG THUNDERSTORMS ARE EXPECTED FOR TODAY AND TONIGHT. SOME STORMS MAY BE SEVERE...PRODUCING LARGE HAIL OR DAMAGING WIND GUSTS IN THE AFTERNOON AND EVENING. HEAVY RAIN COULD RESULT IN URBAN FLOODING WHERE THUNDERSTORMS MOVE OVER CITIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 5, 1:51 PM PDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
151 PM PDT THU SEP 5 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG ENDICOTT 46.93N 117.69W
09/04/2013 WHITMAN WA PUBLIC
AT LEAST 10 TREES WERE BLOWN OVER IN TOWN
WITH MORE DAMAGE TO OTHER TREES.
&&
IRIS SYSTEMSpecial weather statement, Sep 5, 6:29 PM PDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
629 PM PDT THU SEP 5 2013
WAZ044-060215-
DOUGLAS WA-GRANT WA-
629 PM PDT THU SEP 5 2013
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL GRANT COUNTY IN CENTRAL WASHINGTON
SOUTH CENTRAL DOUGLAS COUNTY IN NORTH CENTRAL WASHINGTON
UNTIL 715 PM PDT
AT 627 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF EPHRATA..MOVING WEST AT 10
MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
PALISADES...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4756 12000 4754 11953 4737 11953 4736 11955
4731 11997
TIME...MOT...LOC 0129Z 087DEG 8KT 4745 11966
TYSpecial weather statement, Sep 5, 6:46 PM PDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
646 PM PDT THU SEP 5 2013
WAZ044-060230-
DOUGLAS WA-
646 PM PDT THU SEP 5 2013
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL DOUGLAS COUNTY IN NORTH CENTRAL WASHINGTON
UNTIL 730 PM PDT
AT 645 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES NORTH OF EPHRATA..MOVING WEST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
RURAL CENTRAL DOUGLAS COUNTY...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4766 11990 4761 11949 4756 11948 4754 11950
4752 11986
TIME...MOT...LOC 0147Z 085DEG 10KT 4756 11952Special weather statement, Sep 5, 7:19 PM PDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
719 PM PDT THU SEP 5 2013
WAZ044-060300-
DOUGLAS WA-GRANT WA-
719 PM PDT THU SEP 5 2013
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL GRANT COUNTY IN CENTRAL WASHINGTON
SOUTH CENTRAL DOUGLAS COUNTY IN NORTH CENTRAL WASHINGTON
UNTIL 800 PM PDT
AT 713 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTH OF EPHRATA..MOVING WEST AT 10
MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR PALISADES...ALSO
MOVING WEST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES...PERHAPS EVEN AS LARGE AS
NICKELS...IS EXPECTED WITH EACH STORM...ALONG WITH HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING. THE HEAVY RAINFALL MAY CAUSE SOME
PONDING ON AREA ROADWAYS...WHICH MAY MAKE DRIVING DIFFICULT.
MOTORISTS SHOULD STAY ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS.
LOCATIONS IMPACTED INCLUDE...
FARMER...
PALISADES...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4764 11953 4755 11950 4753 11954 4744 11953
4728 11983 4729 11992 4760 12005
TIME...MOT...LOC 0216Z 077DEG 11KT 4753 11964
TYSpecial weather statement, Sep 5, 7:36 PM PDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
736 PM PDT THU SEP 5 2013
WAZ034-035-060330-
GRANT WA-ADAMS WA-
736 PM PDT THU SEP 5 2013
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN GRANT COUNTY IN CENTRAL WASHINGTON
WESTERN ADAMS COUNTY IN EAST CENTRAL WASHINGTON
UNTIL 830 PM PDT
AT 727 PM PDT...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 21 MILES SOUTHWEST OF OTHELLO TO 14 MILES EAST OF
WARDEN..AND MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
BLOWING DUST REDUCING VISIBILITY ALONG THE I-90 CORRIDOR IS ALSO
POSSIBLE AHEAD OF THE RAIN BAND.
LOCATIONS IMPACTED INCLUDE...
RURAL SOUTHERN ADAMS COUNTY...
LAT...LON 4725 11873 4673 11870 4673 11935 4667 11938
4667 11944 4672 11951 4666 11958 4662 11979
4662 11989 4667 11996 4673 11999 4681 11993
4686 11998 4700 12000
TIME...MOT...LOC 0234Z 329DEG 18KT 4663 11952 4688 11874
FUGAZZIThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 6:06 PM PDT | Severe Thunderstorm Warning | OTX | Adams, Whitman | 39 min |
| Sep 5, 6:29 PM PDT | Special Weather Statement | OTX | Grant | 46 min |
| Sep 5, 6:30 PM PDT | Severe Thunderstorm Warning | OTX | Adams, Grant | 60 min |
| Sep 5, 6:45 PM PDT | Severe Thunderstorm Warning | OTX | Adams, Whitman | 60 min |
| Sep 5, 6:46 PM PDT | Special Weather Statement | OTX | Douglas | 44 min |
| Sep 5, 6:49 PM PDT | Severe Thunderstorm Warning | OTX | Adams, Whitman | 56 min |
| Sep 5, 7:19 PM PDT | Special Weather Statement | OTX | Douglas | 41 min |
| Sep 5, 7:36 PM PDT | Special Weather Statement | OTX | Grant | 54 min |
| Sep 5, 7:51 PM PDT | Severe Thunderstorm Warning | OTX | Adams, Lincoln, Spokane, Whitman | 54 min |
| Sep 5, 8:12 PM PDT | Special Weather Statement | OTX | Kittitas | 48 min |
| Sep 5, 8:24 PM PDT | Flash Flood Warning | OTX | Douglas | 111 min |
| Sep 5, 8:36 PM PDT | Special Weather Statement | OTX | Lincoln, Spokane | 54 min |
| Sep 5, 8:42 PM PDT | Flash Flood Warning | OTX | Chelan, Douglas | 3 hr |
| Sep 5, 9:20 PM PDT | Flash Flood Warning | OTX | Douglas | 3 hr |
| Sep 5, 9:58 PM PDT | Areal Flood Advisory | OTX | Chelan, Douglas, Okanogan | 24 hr |
| Sep 6, 12:34 AM PDT | Special Weather Statement | OTX | Ferry | 26 min |
| Sep 6, 12:58 AM PDT | Special Weather Statement | OTX | Ferry | 32 min |
| Sep 6, 1:05 AM PDT | Special Weather Statement | OTX | Ferry | 25 min |
| Sep 6, 12:49 PM PDT | Flash Flood Warning | OTX | Chelan | 86 min |
| Sep 6, 1:06 PM PDT | Flash Flood Warning | OTX | Chelan | 84 min |
| Sep 6, 1:30 PM PDT | Flash Flood Warning | OTX | Chelan | 90 min |
| Sep 6, 3:07 PM PDT | Special Weather Statement | OTX | Okanogan | 23 min |
Nearby
Flash Flood Warnings in Washington, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.